MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT 01.32.3239HCT FLAT PE HC LINER Ø32/C; HIP HC ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: MPACT 01.32.3239HCT FLAT PE HC LINER Ø32/C; HIP HC ACETABULAR LINER
Catalog Number 01.32.3239HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 february 2019: lot 177245: (b)(4) items manufactured and released on 20-feb-2018.Expiration date: 2023-02-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implants involved: cup: mpact 01.32.148dh acetabular shell ø48 two-holes(k132879) , lot 178414: (b)(4) items manufactured and released on 03-apr-2018.Expiration date: 2023-03-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115), lot 177694: (b)(4) items manufactured and released on 26-mar-2018.Expiration date: 2023-03-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Stem: amistem h 01.18.130 ha coated std stem #0 (k093944), lot 131626a: (b)(4) item manufactured and released on 18-feb-2018 (resterilization of the original batch 131626).Expiration date: 2023-01-30.No anomalies found related to the problem.
 
Event or Problem Description
On (b)(6) 2019 we were informed about a patient who came in due to infection.On the following day a revision surgery was performed 1 year after primary surgery.The pathogen is unknown.The surgeon removed the stem, head, liner and cup and implanted antibiotic spacers.The surgery was completed successfully.

Brand Name
LINER: MPACT 01.32.3239HCT FLAT PE HC LINER Ø32/C
Common Device Name
HIP HC ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8357674
Report Number3005180920-2019-00074
Device Sequence Number2285278
Product Code LPH
UDI-Device Identifier07630030811845
UDI-Public07630030811845
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2023
Device Catalogue Number01.32.3239HCT
Device Lot Number177245
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2019
Initial Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;